Jornal Vascular Brasileiro
https://jvascbras.org/article/doi/10.1590/S1677-54492009000400010
Jornal Vascular Brasileiro
Review Article

Necrose cutânea induzida por antagonistas da vitamina K

Jose Manoel da Silva Silvestre; Fernando Thomazinho; Wander Eduardo Sardinha; Igor Schincariol Perozin; Domingos de Morais Filho

Downloads: 0
Views: 236

Resumo

Os anticoagulantes orais que atuam através do antagonismo à vitamina K são utilizados na prática clínica há muito tempo, porém ainda há dificuldades no seu manejo e na condução das complicações. Entre as complicações, as mais conhecidas são os transtornos hemorrágicos, mas outras também devem ser reconhecidas, tais como a necrose induzida por varfarina. Esta é uma grave, porém rara complicação, cuja fisiopatologia é ainda obscura e cujas causas são indefinidas. Dentre as possíveis causas, as mais prováveis são a deficiência de proteína C e de proteína S, reações de hipersensibilidade e deficiência de fator VII. Há maior incidência desta complicação entre mulheres de meia-idade, acometendo preferencialmente mamas e glúteos. As medidas mais importantes para o tratamento são: suspensão imediata da droga, uso de heparina não fracionada ou de baixo peso molecular em doses terapêuticas, emprego da vitamina K e, eventualmente, infusão de plasma fresco congelado ou de proteína C ativada recombinante.

Palavras-chave

Anticoagulantes, varfarina, tromboembolismo venoso

References

Link KP. The discovery of dicoumarol and its sequels. Circulation. 1959;19:97-107.

Scully M. Warfarin therapy: rat poison and the prevention of thrombosis. Bioquemist. 2002;27:15-7.

O’Reilly RA. Vitamin K and the oral anticoagulant drugs. Annu Rev Med. 1976;27:245-61.

Sardinha WE, Silvestre JM. Anticoagulantes e fibrinolíticos. Tratado de flebologia e linfologia. 2006:511-32.

Batlouni M. Anticoagulantes orais. Farmacologia e terapêutica cardiovascular. 2004:351-66.

Silveira PR, Panico MD. Anticoagulantes. Cirurgia vascular. 2002:375-89.

. .

Ansell J, Hirsh J, Hylek E. Pharmacology and management of the vitamin K antagonists: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines (8th Edition). Chest. 2008;133:160S-98S.

Schulman S. Clinical practice: Care of patients receiving long-term anticoagulant therapy. N Engl J Med. 2003;349:675-83.

Cortelazzo S, Finazzi G, Viero P. Thrombotic and hemorrhagic complications in patients with mechanical heart valve prosthesis attending an anticoagulation clinic. Thromb Haemost. 1993;69:316-20.

Maffei FH, Rollo HA. Trombose venosa profunda dos membros inferiores: incidência, patologia, fisiopatologia e diagnóstico. Doenças vasculares periféricas. 2002:1363-86.

Gersh BJ, Opie LH. Antitrrombotic agents: platelet inhibitors, anticoagulants, and fibrinolysis. Drugs for the heart. 1995:248-87.

Schulman S, Beyth R, Kearon C, Levine MN. American College of Chest Physicians: Hemorrhagic complication of anticoagulant and thrombolytic treatment: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines (8th Edition). Chest. 2008;133:257S-98S.

Sallah S, Thomas DP, Roberts HR. Warfarin and heparin-induced skin necrosis and the purple toe syndrome: infrequent complications of anticoagulant treatment. Thromb Haemost. 1997;78:785-90.

Flood EP, Redish MH, Bociek SJ, Shapiro S. Thrombophlebitis migrans disseminate: report of a case in which gangrene of the breast occurred. Observations on the therapeutic use of dicumarol (3,3’methylenebis(4-hydroxycoumarin)). N Y State J Med. 1943;43:1121-4.

Chan YC, Valenti D. . .

Eby CS. Warfarin-induced skin necrosis. Hematol Oncol Clin North Am. 1993;7:1291-300.

Lewandowski K, Zawilska K. Protein C concentrate in the treatment of warfarin-induced skin necrosis in the protein C deficiency. Thromb Haemost. 1994;71:395.

Lane DA, Mannucci PM, Bauer KA. Inherited thrombophilia: Part 1. Thromb Haemost. 1996;76:651-62.

Essex DW, Wynn SS, Jin DK. Late-onset warfarin-induced skin necrosis: case report and review of the literature. Am J Hematol. 1998;57:233-7.

Gladson CL, Groncy P, Griffin JH. Coumarin necrosis, neonatal purpura fulminans, and protein C deficiency. Arch Dermatol. 1987;123:1701a-6a.

Ad-El DD, Meirovitz A, Weinberg A. Warfarin skin necrosis: local and systemic factors. Br J Plast Surg. 2000;53:624-6.

Warkentin TE, Sikov WM, Lillicrap DP. Multicentric warfarin-induced skin necrosis complicating heparin-induced thrombocytopenia. Am J Hematol. 1999;62:44-8.

Harenberg J, Hoffmann U, Huhle G, Winkler M, Bayerl C. Cutaneous reactions to anticoagulants: Recognition and management. Am J Clin Dermatol. 2001;2:69-75.

Cole MS, Minifee PK, Wolma FJ. Coumarin necrosis: a review of the literature. Surgery. 1988;103:271-7.

Grimaudo V, Gueissaz F, Hauert J, Sarraj A, Kruithof EK, Bachmann F. Necrosis of skin induced by coumarin in a patient deficient in protein S. BMJ. 1989;298:233-4.

Kiehl R, Hellstern P, Wenzel E. Hereditary antithrombin III (AT III) deficiency and atypical localization of a coumarin necrosis. Thromb Res. 1987;45:191-3.

Dahlbäck B. New molecular insights into the genetics of thrombophilia: Resistance to activated protein C caused by Arg506 to Gln mutation in factor V as a pathogenic risk factor for venous thrombosis. Thromb Haemost. 1995;74:139-48.

Moreb J, Kitchens CS. Acquired functional protein S deficiency, cerebral venous thrombosis, and coumarin skin necrosis in association with antiphospholipid syndrome: report of two cases. Am J Med. 1989;87:207-10.

Nalbandian RM, Malder IJ, Barrett JF, Pearce JF, Rupp EC. Petechiae, ecchymoses, and necrosis of skin induced by coumarin congeners: Rare, occasionally lethal complication of anticoagulant therapy. JAMA. 1965;192:603-8.

Goldberg SL, Orthner CL, Yalisove BL, Elgart ML, Kessler CM. Skin necrosis following prolonged administration coumarin in a patient with inherited protein S deficiency. Am J Hematol. 1991;38:64-6.

Kagan RJ, Glassford GH. Coumadin-induced breast necrosis. Am Surg. 1981;47:509-10.

Barkley C, Badakament RA, Metz EM, Nesbitt J, Drago JR. Coumarin necrosis of the penis. J Urol. 1989;141:946-8.

Hermes B, Haas N, Henz BM. Immunopathological events of adverse cutaneous reactions to coumarin and heparin. Acta Derm Venereol. 1997;77:35-8.

Franson TR, Rose HD, Spivey MR, Maroney J, Libnoch JA. Late-onset, warfarin-caused necrosis occurring in a patient with infectious mononucleosis. Arch Dermatol. 1984;120:927-31.

Schleicher SM, Fricker MP. Coumadin necrosis. Arch Dermatol. 1980;116:444-5.

Shahak A, Pósán E, Szücs G, Rigó J, Boda Z. Coumarin-induced skin necrosis following heparin-induced thrombocytopenia and thrombosis: a case report. Angiology. 1996;47:725-7.

Srinivasan AF, Rice L, Bartholomew JR. Warfarin-induced skin necrosis and venous limb gangrene in the setting of heparin-induced thrombocytopenia. Arch Intern Med. 2004;164:66-70.

Norris PG. Warfarin skin necrosis treated with prostacyclin. Clin Exp Dermatol. 1987;12:370-2.

5ddfb91d0e8825345a61c40c jvb Articles
Links & Downloads

J Vasc Bras

Share this page
Page Sections